| Model Number |
970008 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 11oct2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
Event or Problem Description
Halyard received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 8030647-2017-00101 for the first patient.It was reported that an "assistant nurse manager contacted the value analysis manager to report the sponges were falling off of the oral care swabs." additional information was received on 17-sept-2017 that stated, "two different patients.Both were vented and the swab fell off in patient¿s mouth.(patient did not bite down on swab) the swab was retrieved and discarded.Both patients were in the pediatric intensive care unit and no patient harm was done.This was on the suction swab piece of the mini kit." no additional information was provided at this time.